Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have small movable lymph node on neck and rashes on hand. Sign of lymphoma?

Answered by
Dr.
Dr. Pravin Banodkar

Dermatologist

Practicing since :2005

Answered : 474 Questions

default
Posted on Tue, 5 Feb 2013 in Lymphoma
Question: Hi. I have issues with the skin on my hands turning red at different times throughout the day. If this is a rash it does not itch. I have a small lymph node on my neck that is less than 1 cm in size and moveable. Could this rash on my hands be a sign of lymphoma? I have had issues with anxiety since a melanoma diagnosis in April. Is it possible my hands coud be turning red during periods of anxiety? Or could this be doto melanoma?
doctor
Answered by Dr. Pravin Banodkar 2 hours later
Hello
Welcome!
I would be pleased to answer your query .
A single lymph node is not necessarily related to the itching and rash. If you have multiple lymph nodes in the neck , underarms , groins , that is when you would need to worry about lymphoma .
Your hands turn red at many times in the day is a sign of flushing or urticaria .
This is not related to melanoma . It might be associated more with anxiety levels and stress.
I would suggest you to book an appointment with the Dermatologist to clinically examine your hands as a visual examination of the hands would provide more details .
From your history , however it does not look like anything related to the melanoma or cancer .
take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  Flushing

doctor1 MD

I have a red rash on my chest just below my neck. It is bright red, kind of like when I use to take Niaspan and would have some red flushing. It started about three weeks ago. They changed my cholesterol a few months ago to Zocor. Could I be having a reaction to the meds. I had been taking Vytorin so I don t think it s the Zocor but I don t know.

doctor1 MD

Hi. I seem to run a steady low-grade fever and I often have a great deal of face flushing. It creates redness and actual heat coming off my face. I stay tired and when this happens regularly, i often develop a few small sores on my back. My dad called it jungle rot when he got them. He was in vietnam and korea.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I am having severe pain in my neck shoulders and back.The muscles are extremely tight.This has been going on for a while.I am tired all the time.Generally don't feel well.Depression that hasn't responded to medication.Hair is thinning out all over on scalp.Skin is very dry and gets flaky on my face.I have facial flushing quite often.Vision is intermittenly blurry.Body aches and pain all over.Have trouble emptying my bladder sometimes.What do u think the cause may be?

doctor1 MD

I am 67 yrs old, weigh 158 am 5' 3 1/2" tall.

I am in fairly good health according to my doctor.

I take Atenonol for high blood pressure and Triamterene water pill. I was on a diabetic pill but am off that for a couple years and now am controling it by weight loss and eating right pretty much. I am concerned that I keep flushing on my face,neck, arms and even when I comb my hair my face turn reds, my neck, my arms and it's spotchy.

What's happeneing ? I did have a hormone test and it did say I was having hot flashes, but I didn't think it would be like this ??? Can't even comb my hair without turning red.

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed, my face gets hot and chest can get blotchy. It usually lasts about a half an hour or less. my...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have an appointment with allergist on the 30th. Anyway my symptons seemed a little better wasnt itchy at...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my arteries, to my head and ears which get hot. Sometimes I get a little pop at the end. Then I'm a...